# SDR SWAA2018022119983

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 19,303 hours, 8,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF AFT CARGO DOOR SIDE SHIELD CORRODED BETWEEN BS 767 TO 787,  RBL 21.  R & R THE SHIELD IAW SRM AND DWG.
